# SDR DALA2024041104316

- Difficulty date: April 10, 2024
- Submitted: April 11, 2024
- Operation: Air carrier
- Aircraft: N713TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28173
- Aircraft time: 88,964 hours, 23,166 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 1310-1380
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6809 CORROSION ON RH SIDE PLATE FROM STA 1310- 1380 (UP/LWR SURFACE) AT AFT CARGO COMPARMENT. CORRECTIVE ACTION: SUMMARY OF NRC 00131: SIDE PLATE FROM STA 1310 -1380 RH SIDE AT AFT CARGO COMPARMENT WAS REPLACED PER B757-200 SRM. (0285962)
